Rosso, Daniele; Savage, Alistair

Quantum Affine Wreath Algebras

Doc. Math. 25, 425-456 (2020)
DOI: 10.25537/dm.2020v25.425-456
Communicated by Dan Ciubotaru

Summary

To each symmetric algebra we associate a family of algebras that we call \textit{quantum affine wreath algebras}. These can be viewed both as symmetric algebra deformations of affine Hecke algebras of type \(A\) and as quantum deformations of affine wreath algebras. We study the structure theory of these new algebras and their natural cyclotomic quotients.

Mathematics Subject Classification

20C08, 16S35

Keywords/Phrases

Hecke algebra, Yokonuma-Hecke algebra, symmetric algebra, Frobenius algebra

References

  • [AK94]. S. Ariki and K. Koike. A Hecke algebra of \((\mathbf{Z}}/r{\mathbf{Z}})\wr{\mathfrak{S}_n\) and construction of its irreducible representations. Adv. Math., 106(2):216-243, 1994. DOI 10.1006/aima.1994.1057; zbl 0840.20007; MR1279219.
  • [BSW]. J. Brundan, A. Savage, and B. Webster. Quantum Frobenius Heisenberg categorification. In preparation.
  • [BSW18]. J. Brundan, A. Savage, and B. Webster. On the definition of quantum Heisenberg category. Algebra Number Theory, 14(2):275-321, 2020. DOI 10.2140/ant.2020.14.275; MR4104410; arxiv 1812.04779.
  • [CL12]. S. Cautis and A. Licata. Heisenberg categorification and Hilbert schemes. Duke Math. J., 161(13):2469-2547, 2012. DOI 10.1215/00127094-1812726; zbl 1263.14020; MR2988902; arxiv 1009.5147.
  • [Cou16]. C. Couture. Skew-zigzag algebras. SIGMA Symmetry Integrability Geom. Methods Appl., 12:Paper No. 062, 19 pp., 2016. DOI 10.3842/SIGMA.2016.062; zbl 1360.16013; MR3514943; arxiv 1509.08405.
  • [CPd14]. M. Chlouveraki and L. Poulain d'Andecy. Representation theory of the Yokonuma-Hecke algebra. Adv. Math., 259:134-172, 2014. DOI 10.1016/j.aim.2014.03.017; zbl 1293.20007; MR3197655; arxiv 1302.6225.
  • [CPd16]. M. Chlouveraki and L. Poulain d'Andecy. Markov traces on affine and cyclotomic Yokonuma-Hecke algebras. Int. Math. Res. Not. IMRN, (14):4167-4228, 2016. DOI 10.1093/imrn/rnv257; zbl 1402.20006; MR3556417; arxiv 1406.3207.
  • [CW]. W. Cui and J. Wan. Modular representations and branching rules for affine and cyclotomic Yokonuma-Hecke algebras. Algebr. Represent. Theory. To appear. arxiv 1506.06570.
  • [Dem74]. M. Demazure. Désingularisation des variétés de Schubert généralisées. Ann. Sci. École Norm. Sup. (4), 7:53-88, 1974. Collection of articles dedicated to Henri Cartan on the occasion of his 70th birthday, I. DOI 10.24033/asens.1261; zbl 0312.14009; MR0354697.
  • [DJ86]. R. Dipper and G. James. Representations of Hecke algebras of general linear groups. Proc. London Math. Soc. (3), 52(1):20-52, 1986. DOI 10.1112/plms/s3-52.1.20; zbl 0587.20007; MR0812444.
  • [HK01]. R. S. Huerfano and M. Khovanov. A category for the adjoint representation. J. Algebra, 246(2):514-542, 2001. DOI 10.1006/jabr.2001.8962; zbl 1026.17015; MR1872113; arxiv math/0002060.
  • [Kle05]. A. Kleshchev. Linear and projective representations of symmetric groups, volume 163 of Cambridge Tracts in Mathematics. Cambridge University Press, Cambridge, 2005. DOI 10.1017/CBO9780511542800; zbl 1080.20011; MR2165457.
  • [KM19]. A. Kleshchev and R. Muth. Affine zigzag algebras and imaginary strata for KLR algebras. Trans. Amer. Math. Soc., 371(7):4535-4583, 2019. DOI 10.1090/tran/7464; zbl 07050755; MR3934461; arxiv 1511.05905.
  • [LS13]. A. Licata and A. Savage. Hecke algebras, finite general linear groups, and Heisenberg categorification. Quantum Topol., 4(2):125-185, 2013. DOI 10.4171/QT/37; zbl 1279.20006; MR3032820; arxiv 1101.0420.
  • [Lus89]. G. Lusztig. Affine Hecke algebras and their graded version. J. Amer. Math. Soc., 2(3):599-635, 1989. DOI 10.2307/1990945; zbl 0715.22020; MR0991016.
  • [MM98]. G. Malle and A. Mathas. Symmetric cyclotomic Hecke algebras. J. Algebra, 205(1):275-293, 1998. DOI 10.1006/jabr.1997.7339; zbl 0913.20006; MR1631350.
  • [PS16]. J. Pike and A. Savage. Twisted Frobenius extensions of graded superrings. Algebr. Represent. Theory, 19(1):113-133, 2016. DOI 10.1007/s10468-015-9565-4; zbl 1394.16051; MR3465893; arxiv 1502.00590.
  • [RS17]. D. Rosso and A. Savage. A general approach to Heisenberg categorification via wreath product algebras. Math. Z., 286(1-2):603-655, 2017. DOI 10.1007/s00209-016-1776-9; zbl 1366.18006; MR3648512; arxiv 1507.06298.
  • [Sav]. A. Savage. Affine wreath product algebras. Int. Math. Res. Not. IMRN, (10):2977-3041, 2020. DOI 10.1093/imrn/rny092; MR4098632; arxiv 1709.02998.
  • [Sav18]. A. Savage. Frobenius Heisenberg categorification. Algebr. Comb. 2(5):937-967, 2019. DOI 10.5802/alco.73; zbl 07115047; MR4023572; arxiv 1802.01626.
  • [WW08]. J. Wan and W. Wang. Modular representations and branching rules for wreath Hecke algebras. Int. Math. Res. Not. IMRN, rnn128, 2008. DOI 10.1093/imrn/rnn128; zbl 1160.20005; MR2449051; arxiv 0806.0196.

Affiliation

Rosso, Daniele
Department of Mathematics and Actuarial Science, Indiana University Northwest, Gary, IN 46408, USA
Savage, Alistair
Department of Mathematics and Statistics, University of Ottawa, Ottawa, ON K1N 6N5, Canada

Downloads